# SDR KC82002F00004

- Difficulty date: September 5, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N588CG
- Make and model: Lear 24D
- Aircraft serial: 304
- Engine: Ge CJ610*
- System (JASC): 2797 · Flight Control System Wiring
- Part: Terminal
- Condition: Corroded
- Location: Main Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NORMAL PITCH TRIM FAILED SHORTLY AFTER TAKE OFF.  MAINTENANCE REPORTED FINDING MAIN TRIM POWER WIRE CORRODED AND LOOSE ON RELAY NR 354 LOCATED IN HELL HOLE AREA.  TERMINAL END WAS CLEANED AND RESECURED.  PERFORMED TRIM SYSTEMS OPERATIONAL CHECK IAW SRM.
